# SDR SWAA950487

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT VISIT, FOUND FUSELAGE SKIN CRACKED  AT AFT LOWER CORNER OF FORWARD AIRSTAIRS DOORWAY CUTOUT AT THREE PLACES AT BS 227.8, BETWEEN S13 AND 16L.  REPAIRED PER DALFORT XEA X2-53-154.
